# SDR MTNA20180221001

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N881FE
- Make and model: Cessna 208B
- Aircraft serial: 0204
- Aircraft time: 13,972 hours, 14,495 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: MAC0614
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE RT BRAKE FAILED AND THE LT BRAKE REPORTEDLY LOCKED.  DISCOVERED THAT THE RT MASTER CYLINDER HAD FAILED AND THAT THE LT BRAKE DID NOT LOCK UP AS IT WAS THE ONLY BRAKE WORKING.  THE MASTER CYLINDER WAS REPLACED AND OPERATIONALLY CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
